MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Headache (1880)
Date of Event 04/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product at this time.Customer hung up the call.Customer is using another company device.Most likely underlying root cause: mlc-78- user hematocrit low.Test strip udi# (b)(4).Note: manufacturer contacted customer on a follow up call in order to ensure the customer's condition since the initial call; customer went to doctor office for the 3 months checkup and the doctor sent her over to the hospital due to stomach pain and high blood glucose.Customer states the blood glucose result od 252mg/dl was from her relion pro meter, not from our meter.Customer condition has not improved.She has been experiencing symptoms related to diabetes since the initial call.Although customer has stopped using our meter and using another device, customer is experiencing symptoms symptomes related to diabetes from the original call date.Customer was at the hospital from (b)(6) 2018 due to stomach pain and high readings from the other device.Customer left the hospital on (b)(6) 2018.
 
Event or Problem Description
Consumer reported complaint for e-0 error code accompanied by symptoms.The expected fasting blood glucose result range was undisclosed.The customer did report symptoms of headache.Medical attention was reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a back to back blood test was not performed.The test strip lot manufacturer's expiration date is 10/31/2018 and open vial date is (b)(6) 2018.The meter memory was not reviewed for previous test result history.The e-0 appears when the blood sample is absorbed.The customer is having a headache ans says it happens when the sugar is up and customer denies the need of medical attention.Customer states overall health is poor.The customer has kidney failure.Customer was advise to speak to the doctor and customer hang up the call.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7518491
Report Number1000113657-2018-00548
Device Sequence Number1438966
Product Code NBW
UDI-Device Identifier00050428354766
UDI-Public(01)00050428354766
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2451
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2018
Initial Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;